# SDR RAIA00110015

- Difficulty date: October 21, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,916 hours, 6,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Part time: 7,916 hours, 6,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON FWD AND AFT DOUBLERS AT SERVICE DOOR FRAMES 20 AND 22 AT Y AXIS -.459. MAINTENANCE REMOVED AND REPLACED THE FWD AND AFT DOUBLERS AT SERVICE DOOR FRAMES 20 AND 22 AT Y AXIS -.459 IAW EMB 145 SRM
